# SDR C2X2008F00038

- Difficulty date: September 7, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOPERATIVE. AND REPLACED NR 1 & NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04. OPS CHECK GOOD. NOTE: AC HAS BEEN IN C-CHECK SINCE 8/26. (K)
